Naproxen Sodium by Kirkland Signature - 400 caplets 220 mg Non Prescription Strength - Compare to the active ingredient in Aleve: Health & Personal Care

Share on:

Price USD:$17.99*

Quantity:

Description

On Amazon, these items can be purchased with most FSAs (Flexible Spending Accounts) and HSAs (Health Savings Accounts). If you have a card, you can add it in checkout. You can also purchase these items using a different payment method and choose to be reimbursed from your benefit administrator later. For relief of headaches,commoncold, toothache,fever, muscular aches, backache, minor pain of arthritis and menstrual cramps. 400 tablets. Generic of Aleve. 220 mg which is a Non Prescription Strength. Active ingredient (in each caplet): Naproxen sodium 220 mg (naproxen 200 mg) (NSAID)* *nonsteroidal anti-inflammatory drug. Inactive ingredients FD&C blue no. 2 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, talc, titanium dioxideStatements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Overview